# SDR C8GA20090266

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE INTERCOSTAL AT STA 950A IS CORRODED AT STRINGER 28L.  REMOVED INTERCOSTAL AND FABRICATED NEW FROM 7075 T6 .040" 20" X 8" INSTALLED INTERCOSTAL, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
